A Hybrid Approach for Resolving Ambiguities in Coordinate Structures

Search this Article

Author(s)

    • WU Haodong
    • The University of Electro-Communications, Department of Computer Science
    • FURUGORI Teiji
    • The University of Electro-Communications, Department of Computer Science

Journal

  • Journal of Natural Language Processing

    Journal of Natural Language Processing 5(4), 3-16, 1998-10-10

References:  18

Cited by:  2

Codes

  • NII Article ID (NAID)
    10008827829
  • NII NACSIS-CAT ID (NCID)
    AN10472659
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    13407619
  • Data Source
    CJP  CJPref 
Page Top